North Carolina, 2025

Damaging Winds in North Carolina, May 30, 2025

May 30, 2025 · NWS RAH · 2 events in 1 county or zone

A cold front over the eastern Tennessee and lower Ohio Valley led to the development of a broken line of showers and storms tracking into the Carolinas in the late afternoon and evening hours. A few storms produced damaging wind reports over Anson and Chatham Counties.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$6,000
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS RAH wrote it up.

A cold front over the eastern Tennessee and lower Ohio Valley led to the development of a broken line of showers and storms tracking into the Carolinas in the late afternoon and evening hours. A few storms produced damaging wind reports over Anson and Chatham Counties.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before the first event at May 30, 2:07 PM EST, 1 hour 6 minutes earlier.

Area forecast discussion, May 30, 2:07 PM EST, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
307 PM EDT Fri May 30 2025

.SYNOPSIS...
A lead cold front will move east across the area this afternoon
through early tonight. A secondary cold front will move southeast
late Saturday into Saturday night.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 307 PM Friday...

* A Level 3/Enhanced Risk for this afternoon and evening
  ---primarily through 8 pm

A lead, pre-frontal band of showers and storms has progressed into
the western Piedmont. Thunderstorms are expected to intensify and
move east through this evening as it progresses east over the next
several hours, where moderate instability of 1000-1500 J/Kg of ML
CAPE has developed area-wide. A strengthening mid level jet and
incoming dynamic upper trough will enhance wind shear with curved
hodographs to support the risk for rotating updrafts and
supercells.

Damaging wind gusts and hail are the primary severe threats.
Isolated tornadoes are also possible. The severe threat is greatest
through 5 pm across the western Piedomt, 4 to 7 pm across the
central Piedmont and western Sandhills, and 5-9 pm over the coastal
plain.

Additionally, the development of a secondary, trailing convective
band still appears likely along the actual cold front. However, the
greatest severe threat appears it will be with the lead band.

Skies are expected to clear out from west to east after midnight
with CAA during the latter half of the night allowing for seasonably
cool overnight lows Saturday morning in the lower to mid 50s across
the across the NW to around 60 east.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 105 PM Friday...

Aloft, a couple of s/w disturbances will swing across the area on
Sat, rotating around a larger parent low meandering over southeast
Canada/the Northeast US. At the surface, in the wake of a front
(which will primarily bring a drop in dewpoints) moving across the
area tonight, another front will push swd into and across the area
Sat eve/night. The winds should be more wly than swly on Sat, with
dewpoints largely in the mid to upper 50s. Forecast soundings off
the NAM have MUCAPE peaking around 500 J/Kg with Effective Shear
around 40 kts. Hi-res guidance suggests convection should develop
upstream beneath the s/w as it approaches, and should hold together
as it moves across the area Sat aft/eve. Best chances for
showers/storms will be across the north, but cannot be ruled out
anywhere. However, there is still some uncertainty wrt how long the
convection will sustain itself. All of central NC remains in a
Marginal Risk for severe weather on Sat. Given the strong wind
fields and steep low and mid level lapse rates, the primary threat
with the storms will be strong potentially damaging wind gusts and
perhaps some marginally severe hail. Outside of convection, expect
wind gusts into the mid 20s mph across the area on Sat. Generally
expect highs in the mid 70s to low 80s N-S. The weather should dry
out for Sat night, with a further decrease in dewpoints and lows
ranging from around 50 degrees along the VA border to upper 50s
south.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
As of 205 PM Friday...

* One more round of showers and storms possible on Sunday
* Turning drier and warmer next week

The combination of an upper low over eastern Canada, along with a
shortwave trough diving southeastward through TN and GA, should
allow for one more day of shower and thunderstorm chances across the
area on Sunday. Today's ensemble cluster analysis suggests a weak
frontal boundary will stall across the Sandhills Sunday morning,
serving as the focal point for afternoon shower and thunderstorm
development coincident with the arrival of the approaching shortwave
trough. Highest precip chances should be located along and south of
US-64 during the afternoon hours, transitioning to the Coastal Plain
in the evening. Pre-frontal heating in the warm sector ahead of the
front should allow MLCAPEs to rise into the 500-1000 J/KG range, and
I'll hang onto the mention of thunder in the forecast through mid
evening.

In the wake of the departing shortwave trough, along with the
eastward migration of the Canadian upper low, longwave ridging will
set up across much of the eastern CONUS next week. This will promote
a gradual increase in temperatures (and humidities) across NC, with
daytime highs starting off in the lower 80s on Monday, but reaching
the upper 80s to mid 90s from Tuesday onward. Dewpoints will take
some time to recover and the first half of the week will likely see
them generally in the lower 60s. The return of the upper 60s/lower
70s looks to hold off until late in the week. By that time a
longwave trough and attendant surface cold front will approach from
the west, bringing increased shower and thunderstorm chances to the
area (mainly western Piedmont). FROPA, and a return of more
widespread precip chances, are likely to hold off until the weekend.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 200 PM Friday...

Still have a few sites bouncing back and forth between VFR and
MVFR ceilings. Otherwise, the morning stratus layer has lifted.
Winds will gust to 17 t0 22 kts at times, especially at KRDU, KRWI
and KFAY where better sfc heating is occurring.

A cold front and accompanying band of strong to severe thunderstorms
will move east through the area generally between 18Z and 00 or 01Z,
resulting in periods of sub-VFR restriction in heavy rain.
Additionally, strong convective wind gusts of 40 to 60 kts, hail
will be possible underneath the stronger cores.

Skies will clear out from west to east between 00 to 06z.
Breezy conditions will develop after daybreak Saturday,
with wind gusts of 20 to 25 kts expected.

Outlook: Additional, scattered showers/storms may redevelop between
18-00z Saturday with daytime heating, beneath cool temperatures
aloft accompanying a mid/upr-level trough, on Sat. Rain chances
shift to southern NC Sunday followed by predominately dry, VFR
conditions through the middle part of next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...CBL/MWS
NEAR TERM...CBL
SHORT TERM...KC
LONG TERM...Leins
AVIATION...CBL
Hazardous weather outlook, May 30, 12:43 PM EST, 2 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
143 PM EDT Fri May 30 2025

NCZ007-008-021>025-038>041-311745-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Wake-
143 PM EDT Fri May 30 2025

...TORNADO WATCH 348 IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Severe thunderstorms are expected this afternoon through evening.
Although large hail and damaging wind gusts will be the primary
hazards, an isolated tornado or two will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms with hail and strong to locally damaging wind gusts
will be possible Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation needed this afternoon and evening.

NCZ009>011-026>028-042-043-073>078-083>086-088-089-311745-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-Stanly-
Montgomery-Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-
Cumberland-Sampson-
143 PM EDT Fri May 30 2025

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Severe thunderstorms are expected this afternoon through evening.
Although large hail and damaging wind gusts will be the primary
hazards, an isolated tornado or two will also be possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms with hail and strong to locally damaging wind gusts
will be possible Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation likely needed this afternoon and evening.

In the hours before

Local storm report, May 30, 9:53 AM EST, 5 hours 20 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1053 AM EDT Fri May 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             Whispering Pines        35.25N 79.37W
05/29/2025  M1.00 Inch       Moore              NC   911 Call Center

&&

23
Local storm report, May 30, 1:15 PM EST, 1 hour 58 minutes before

796
NWUS52 KRAH 301815
LSRRAH

Preliminary Local Storm Report...Summary
National Weather Service Raleigh NC
215 PM EDT Fri May 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Flash Flood      Henderson               36.32N 78.42W
05/29/2025                   Vance              NC   911 Call Center

            car stuck in flood waters.

0929 PM     Flash Flood      2 NE Henderson          36.35N 78.38W
05/29/2025                   Vance              NC   911 Call Center

            water on roadway.

0932 PM     Flash Flood      3 SW Middleburg         36.37N 78.36W
05/29/2025                   Vance              NC   911 Call Center

            Road closed due to high water.

0934 PM     Flash Flood      1 N South Henderson     36.31N 78.41W
05/29/2025                   Vance              NC   911 Call Center

            road closed due to high water.

0937 PM     Flash Flood      2 WSW Henderson         36.32N 78.44W
05/29/2025                   Vance              NC   911 Call Center

            Road Closed. Marsha Ave and Cameron Dr,
            Henderson.

0645 PM     Flash Flood      3 NE Finger             35.41N 80.33W
05/29/2025                   Stanly             NC   Cocorahs

            Flooding reported on Pauls Crossing Rd.

0723 PM     Flash Flood      3 S New London          35.41N 80.23W
05/29/2025                   Stanly             NC   Public

            flooding at the intersection of Austin rd
            and old Salisbury rd in albemarle.

0820 PM     Flash Flood      1 N Albemarle           35.38N 80.19W
05/29/2025                   Stanly             NC   Public

            high water across road way. US 52 near Boyd
            St.

0822 PM     Flash Flood      3 ENE New London        35.46N 80.17W
05/29/2025                   Stanly             NC   Public

            Water over roadway on Old Whitney Rd New
            London. (road impassable).

0840 PM     Flash Flood      2 WSW Rougemont         36.21N 78.96W
05/29/2025                   Orange             NC   911 Call Center

            water on Bunny Rd near David Robinson Dr.

0845 PM     Flash Flood      Hillsborough            36.07N 79.10W
05/29/2025                   Orange             NC   911 Call Center

            Cars impassible on Exchange Park Ln and S.
            Churchton St. in Hillsborough.

0918 PM     Flash Flood      3 S Carr                36.18N 79.22W
05/29/2025                   Orange             NC   911 Call Center

            road washed out near Lib Rd and Pentacost Rd
            in Cedar Grove, NC.

0330 PM     Hail             Whispering Pines        35.25N 79.37W
05/29/2025  M1.00 Inch       Moore              NC   911 Call Center

0335 PM     Tstm Wnd Dmg     Vass                    35.26N 79.28W
05/29/2025                   Moore              NC   911 Call Center

            tree down in Vass.

0526 PM     Tstm Wnd Dmg     7 S Four Oaks           35.35N 78.41W
05/29/2025                   Johnston           NC   Utility Company

            Tree down on power lines at Oak Forest Rd
            and Hayes Rd, resulting in power outages.

0410 PM     Hail             1 ENE Anderson Creek    35.28N 78.92W
05/29/2025  M1.00 Inch       Harnett            NC   911 Call Center

0552 PM     Tstm Wnd Dmg     Stokesdale              36.24N 79.98W
05/29/2025                   Guilford           NC   911 Call Center

            Trees down in Stokesdale.

0845 PM     Flash Flood      4 SE Greensboro         36.05N 79.77W
05/29/2025                   Guilford           NC   Public

            street flooding near MLK Jr Dr and on ramp
            to I40.

0910 PM     Flash Flood      Oxford                  36.31N 78.60W
05/29/2025                   Granville          NC   911 Call Center

            Road was closed due to high water, has since
            reopened.

0900 PM     Flash Flood      Rougemont               36.22N 78.93W
05/29/2025                   Durham             NC   911 Call Center

            flooding around Rougemont, NC.

0930 PM     Flash Flood      4 SW Bahama             36.13N 78.92W
05/29/2025                   Durham             NC   911 Call Center

            road flooded on both sides of the roadway.
            Road Impassable.

0453 PM     Tstm Wnd Dmg     Godwin                  35.22N 78.68W
05/29/2025                   Cumberland         NC   911 Call Center

            Tree down at Dunn Rd and McLean St.

0500 PM     Tstm Wnd Dmg     2 ENE Godwin            35.23N 78.65W
05/29/2025                   Cumberland         NC   911 Call Center

            Tree down at Dunn Rd and Rhodes Pond Rd.

0550 PM     Flash Flood      5 SW Bonnie Doone       35.06N 79.04W
05/29/2025                   Cumberland         NC   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

0900 PM     Flash Flood      1 SSW Glen Raven        36.11N 79.47W
05/29/2025                   Alamance           NC   911 Call Center

            ROAD CLOSED DUE TO FLOODING. W Webb Ave near
            Flora Ave and Park Rd.

0900 PM     Flash Flood      1 NE Elon College       36.10N 79.50W
05/29/2025                   Alamance           NC   911 Call Center

            high water amounts on roadways in Elon.

&&
Local storm report, May 30, 1:34 PM EST, 1 hour 39 minutes before

153
NWUS52 KRAH 301834
LSRRAH

Preliminary Local Storm Report...Summary
National Weather Service Raleigh NC
234 PM EDT Fri May 30 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Hail             Whispering Pines        35.25N 79.37W
05/29/2025  M1.00 Inch       Moore              NC   911 Call Center

0335 PM     Tstm Wnd Dmg     Vass                    35.26N 79.28W
05/29/2025                   Moore              NC   911 Call Center

            tree down in Vass.

0410 PM     Hail             1 ENE Anderson Creek    35.28N 78.92W
05/29/2025  M1.00 Inch       Harnett            NC   911 Call Center

0453 PM     Tstm Wnd Dmg     Godwin                  35.22N 78.68W
05/29/2025                   Cumberland         NC   911 Call Center

            Tree down at Dunn Rd and McLean St.

0500 PM     Tstm Wnd Dmg     2 ENE Godwin            35.23N 78.65W
05/29/2025                   Cumberland         NC   911 Call Center

            Tree down at Dunn Rd and Rhodes Pond Rd.

0526 PM     Tstm Wnd Dmg     7 S Four Oaks           35.35N 78.41W
05/29/2025                   Johnston           NC   Utility Company

            Tree down on power lines at Oak Forest Rd
            and Hayes Rd, resulting in power outages.

0550 PM     Flash Flood      5 SW Bonnie Doone       35.06N 79.04W
05/29/2025                   Cumberland         NC   Public

            Report from mPING: Street/road flooding;
            Street/road closed; Vehicles stranded.

0552 PM     Tstm Wnd Dmg     Stokesdale              36.24N 79.98W
05/29/2025                   Guilford           NC   911 Call Center

            Trees down in Stokesdale.

0645 PM     Flash Flood      3 NE Finger             35.41N 80.33W
05/29/2025                   Stanly             NC   Cocorahs

            Flooding reported on Pauls Crossing Rd.

0723 PM     Flash Flood      3 S New London          35.41N 80.23W
05/29/2025                   Stanly             NC   Public

            flooding at the intersection of Austin rd
            and old Salisbury rd in albemarle.

0820 PM     Flash Flood      1 N Albemarle           35.38N 80.19W
05/29/2025                   Stanly             NC   Public

            high water across road way. US 52 near Boyd
            St.

0822 PM     Flash Flood      3 ENE New London        35.46N 80.17W
05/29/2025                   Stanly             NC   Public

            Water over roadway on Old Whitney Rd New
            London. (road impassable).

0840 PM     Flash Flood      2 WSW Rougemont         36.21N 78.96W
05/29/2025                   Orange             NC   911 Call Center

            water on Bunny Rd near David Robinson Dr.

0845 PM     Flash Flood      Hillsborough            36.07N 79.10W
05/29/2025                   Orange             NC   911 Call Center

            Cars impassible on Exchange Park Ln and S.
            Churchton St. in Hillsborough.

0845 PM     Flash Flood      4 SE Greensboro         36.05N 79.77W
05/29/2025                   Guilford           NC   Public

            street flooding near MLK Jr Dr and on ramp
            to I40.

0900 PM     Flash Flood      Rougemont               36.22N 78.93W
05/29/2025                   Durham             NC   911 Call Center

            flooding around Rougemont, NC.

0900 PM     Flash Flood      1 NE Elon College       36.10N 79.50W
05/29/2025                   Alamance           NC   911 Call Center

            high water amounts on roadways in Elon.

0900 PM     Flash Flood      1 SSW Glen Raven        36.11N 79.47W
05/29/2025                   Alamance           NC   911 Call Center

            ROAD CLOSED DUE TO FLOODING. W Webb Ave near
            Flora Ave and Park Rd.

0910 PM     Flash Flood      Oxford                  36.31N 78.60W
05/29/2025                   Granville          NC   911 Call Center

            Road was closed due to high water, has since
            reopened.

0918 PM     Flash Flood      3 S Carr                36.18N 79.22W
05/29/2025                   Orange             NC   911 Call Center

            road washed out near Lib Rd and Pentacost Rd
            in Cedar Grove, NC.

0925 PM     Flash Flood      Henderson               36.32N 78.42W
05/29/2025                   Vance              NC   911 Call Center

            car stuck in flood waters.

0929 PM     Flash Flood      2 NE Henderson          36.35N 78.38W
05/29/2025                   Vance              NC   911 Call Center

            water on roadway.

0930 PM     Flash Flood      4 SW Bahama             36.13N 78.92W
05/29/2025                   Durham             NC   911 Call Center

            road flooded on both sides of the roadway.
            Road Impassable.

0932 PM     Flash Flood      3 SW Middleburg         36.37N 78.36W
05/29/2025                   Vance              NC   911 Call Center

            Road closed due to high water.

0934 PM     Flash Flood      1 N South Henderson     36.31N 78.41W
05/29/2025                   Vance              NC   911 Call Center

            road closed due to high water.

0937 PM     Flash Flood      2 WSW Henderson         36.32N 78.44W
05/29/2025                   Vance              NC   911 Call Center

            Road Closed. Marsha Ave and Cameron Dr,
            Henderson.

&&
Special weather statement, May 30, 2:47 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Raleigh NC
347 PM EDT Fri May 30 2025

NCZ025-040-041-075>077-302045-
Lee NC-Chatham NC-Durham NC-Harnett NC-Wake NC-Moore NC-
347 PM EDT Fri May 30 2025

...A CLUSTER OF STRONG THUNDERSTORMS WILL IMPACT NORTH CENTRAL
MOORE...NORTH CENTRAL HARNETT...LEE...WAKE...CHATHAM AND
SOUTHEASTERN DURHAM COUNTIES THROUGH 445 PM EDT...

At 347 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pittsboro, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Raleigh, Durham, Cary, Sanford, Pittsboro, Garner, Fuquay-Varina,
Angier, Goldston, and RDU International.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM EDT for central North
Carolina.

&&

LAT...LON 3571 7848 3546 7880 3537 7954 3568 7952
      3599 7866
TIME...MOT...LOC 1947Z 238DEG 22KT 3567 7907

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JD
Special weather statement, May 30, 2:59 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Raleigh NC
359 PM EDT Fri May 30 2025

NCZ083>085-302100-
Scotland NC-Anson NC-Richmond NC-
359 PM EDT Fri May 30 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SCOTLAND...ANSON AND
SOUTHEASTERN RICHMOND COUNTIES THROUGH 500 PM EDT...

At 358 PM EDT, Doppler radar was tracking a strong thunderstorm near
Sturdivants, or 9 miles southwest of Wadesboro, moving east at 45
mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Laurinburg, Rockingham, Wadesboro, Hamlet, Hoffman, Polkton, Dobbins
Heights, Gibson, Lilesville, and Morven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3507 8029 3503 7946 3471 7945 3472 7957
      3480 7968 3482 8032
TIME...MOT...LOC 1958Z 272DEG 38KT 3490 8021

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CA

The radar

The Columbia radar (KCAE), 144 km away, was scanning. The volume nearest the first event began at 20:11 UTC.

Open the radar archive at this moment

Event by event

2 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Anson

When
May 30, 3:13 PM EST
Where
Anson County, 0.9 mi WNW of Polkton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
35.004, -80.215

A tree was reported down at Peachland-Polkton Rd and Freedom Rd.

Thunderstorm Wind, Anson

When
May 30, 3:25 PM EST
Where
Anson County, 0.78 mi N of Deep Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Utility Company
Coordinates
34.861, -80.168

A tree was reported down on powerlines near Deep Creek Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in North Carolina in 2025Every state in 2025This day in weather historyWarnings in North Carolina, May 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1254579, 1254580.